AF Association
12,899 members15,726 posts

Amioadrone and weight gain

Hi, I had an abalation on October 19th and a week later a conversion. My dr put me on amioadrone and eliquis. I have hyperthyroidism and take synthroid but I am now gaining weight. The dr said I would only be on amioadrone for 6 weeks and don't read about the side effects so, of course, the first thing I did was read them. One of the side effects was weight gain. Will the weight gain stop when I'm off the drug. I am already overweight and don't want any more. I realize that I am grateful for being in NSR today and this is a vain question but I was just wondering what to expect. I go back to see the EP in December. I am afraid to get off the drug because I don't know if that is why I am in NSR.

Thanks

2 Replies
oldestnewest

Be patient it is really early days yet. Short term should not be a major problem but why not speak to your EPs secretary if you are worried.

Reply

Thank you Bob. Patience has never been my strong suit however this AF journey has taught me a lot about patience.

Reply

You may also like...